# SDR CA010508011

- Difficulty date: April 20, 2001
- Submitted: May 11, 2001
- Operation: General aviation
- Make and model: Boeing 727-25C
- Aircraft time: 63,898 hours
- Engine: Pwa JT8D7B
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Winglet
- Part time: 3,840 hours, 2,178 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTING C CHECK INSPECTION , FOUND EVIDENCE OF DELAMINATION AT UPPER CHORD, 8 INCHES LONG, 6 1/2 INCHES FORWARD OF AFT MOUNT FITTING. WINGLET REMOVED AND RETURNED TO WINGLET SYSTEM FOR EVALUATION AND POSSIBLE RECTIFICATION. WINGLET SYSTEMS PROVIDED REPLACEMENT WINGLET FOR INSTALLATIOIN TO AIRCRAFT.
